MathSciNet Relay Station
MathSciNet bibliographic data
MR1222304 (94c:34080) 34D45 (34C15 70K20)
Hatvani, László; Totik, Vilmos Asymptotic stability of the equilibrium of the damped oscillator. Differential Integral Equations 6 (1993), no. 4, 835–848.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement